# SDR AALA20150416008

- Difficulty date: April 16, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 75,487 hours, 39,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN 3 FASTENER LOCATIONS ON FUSELAGE SKIN AT STATION 190 L22L.  CUT OUT CRACKS, INSTALLED DOUBLER & FILLER IAW DWG SR09530219 VIEW C.
